Numerical Analysis and Scientific Computing

[386] Heat source identification based on l1 constrained minimization

Yingying Li UCLA Stanley Osher UCLA Yen-Hsi Richard Tsai The University of Texas at Austin

Numerical Analysis and Scientific Computing mathscidoc:1702.25089

Inverse Problems and Imaging, 8, (1), 199-221, 2014.3
[ Download ] [ 2017-02-24 00:31:31 uploaded by yhrtsai ] [ 1627 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[387] A fourth order compact scheme for incompressible Boussinesq equations

Jian-Guo Liu University of Maryland Cheng Wang s, Indiana University Hans Johnston University of Michigan

Numerical Analysis and Scientific Computing mathscidoc:1702.25049

Journal of Scientific Computing, 18, (2), 253–285, 2003.4
[ Download ] [ 2017-02-09 10:42:00 uploaded by jianguo ] [ 1625 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[388] A note on alternating projections for ill-posed semidefinite feasibility problems

Dmitriy Drusvyatskiy University of Washington Guoyin Li University of New South Wales Henry Wolkowicz University of Waterloo

Numerical Analysis and Scientific Computing Numerical Linear Algebra Optimization and Control mathscidoc:2108.25003

Mathematical Programming, 162, 537-548, 2017.11
[ Download ] [ 2021-08-23 15:33:53 uploaded by gyli ] [ 1623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[389] Error bounds for parametric polynomial systems with applications to higher-order stability analysis and convergence rates

Guoyin Li University of New South Wales Boris Mordukhovich University of Wayne, USA T.T.A. Nghia Oakland University, USA T.S. Pham University of Dalat

Numerical Analysis and Scientific Computing Optimization and Control mathscidoc:1904.25015

Mathematical Programming, 168, 313–346, 2018
[ Download ] [ 2019-04-30 21:56:29 uploaded by gyli ] [ 1615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[390] A new multiscale discontinuous Galerkin method for the one-dimensional stationary Schr\"{o}dinger equation

Bo Dong University of Massachusetts Dartmouth Chi-Wang Shu Brown University Wei Wang Florida International University

Numerical Analysis and Scientific Computing mathscidoc:1610.25021

Journal of Scientific Computing, 66, 321-345, 2016
[ Download ] [ 2016-10-11 11:20:30 uploaded by chiwangshu ] [ 1612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved